The Web Health

Subscribe

Advil Allergy and Sinus

Name of Generic: Chlorpheniramine, ibuprofen, and pseudoephedrine Ibuprofen, pseudoephedrine, and chlorpheniramine KLOR-fen-EERa-mean, EYEBUE SOO-doe-ee FED-rin Ibuprofen, SOO-doe-ee-FED-r
Classification of Drugs: Upper respiratory combinations

What is Advil Allergy and Sinus?

Advil Allergy Sinus includes a mix consisting of chlorpheniramine, ibuprofen, and pseudoephedrine.Chlorpheniramine acts as an antihistamine. Ibuprofen is an anti-inflammatory nonsteroidal drug (NSAID). Pseudoephedrine is a decongestant.

Advil Allergy Sinus can be utilized to treat sneezing, watery, and itchy eyes. nasal congestion, nasal stuffiness, migraines, and fever or pain that are caused by allergies or the common cold.

Warnings

Don't give Advil Allergy and Sinus to a child who is younger than twelve years of age. Always consult a physician prior to giving a cold or cough medicine to children. There is a risk of death due to the improper use of cold and cough medicines when children are very young.Don't use Advil Allergy Sinus if you have taken an MAO inhibitor within the past 14 days, including linezolid and isocarboxazid, as well as methylene blue injection, or phenelzine, rasagiline, and selegiline, as well as tranylcypromine.

Chlorpheniramine is an antihistamine that reduces the chemical histamine that is present in our bodies. Histamine may cause symptoms such as a running nose, itchy eyes, and a watery, itchy nose.Ibuprofen is part of a class of medications known as nonsteroidal anti-inflammatory medications (NSAIDs). Ibuprofen reduces hormones that trigger pain and inflammation within the body.

Pseudoephedrine is a decongestant that reduces blood vessels in the passages of the nasal airways. Blood vessels that are dilated can cause the nasal passages to become congested (stuffy nasal congestion).Contact emergency medical assistance. If you are experiencing symptoms of issues with your heart or circulation like chest discomfort and weakness, rapid breathing, and slurred speech, You may also have issues with balance or vision.

Contact your doctor immediately. If you are experiencing symptoms that indicate bleeding from your stomach or intestines, This may include a worsening stomach ache, bloody, black, or tarry stools, the vomiting of blood, or vomit that appears similar to coffee grinds.

It is not recommended to use Advil Allergy Sinus if you are sensitive to ibuprofen, pseudoephedrine, or chlorpheniramine, have stomach ulcers or bleeding that is active in your intestines or stomach, have nasal polyps, or have a history of reactions to aspirin and other NSAIDs.

Before You Take This Drug

Ibuprofen may increase the chances of having a fatal heart attack or stroke, even if you do not suffer from any of the risk factors. Don't take Advil for allergies and sinusitis before or after undergoing heart bypass surgery (coronary bypass grafts (CABG), CABG, or CABG).Ibuprofen can also trigger diarrhea or stomach bleeding, which can lead to fatal bleeding. These problems can develop in a matter of minutes while taking this medication and are more common among older adults.

It is not recommended to take Advil Allergy Sinus if you are allergic to chlorpheniramine, Ibuprofen, or pseudoephedrine, or if you've suffered one of these asthma attacks or an extreme allergic reaction after using aspirin or an NSAID.Don't use Advil Allergy Sinus if you previously used an MAO inhibitor in the last 14 days. A potentially dangerous interaction between drugs could occur. MAO inhibitors are isocarboxazid, linezolid, Methylene Blue injection, rasagiline, phenelzine, and tranylcypromine, among others.

Consult a physician or pharmacist for advice on whether Advil Allergy Sinus is suitable for you if you were ever a victim of:

  • Heart disease, elevated blood pressure, high cholesterol, and diabetes from smoking cigarettes

  • A stroke, heart attack, or blood clot

  • Stomach ulcers, bleeding, or ulcers;

  • Breathing problems that cause breathing problems, such as asthma, emphysema, or bronchitis

  • Kidney or liver disease

  • An thyroid disorder;

  • Glaucoma;

  • Diabetes;

  • An overly large prostate or urinary problems

  • Fluid retention.

If you are expecting, then you shouldn't take Advil for allergies or sinusitis unless your doctor has instructed you not to. Taking an NSAID in the last 20 weeks before the birth may cause kidney or heart issues in the baby and may cause complications during the pregnancy.

Consult a physician before taking Advil for allergy or sinus if you are nursing.

How to Take Advil Allergy and Sinus?

Make sure to use Advil Allergy Sinus according to the directions on the label. The medicine for a cough or cold is intended for use only until the symptoms subside.

Follow the instructions on the medication label regarding administering cold or cough medication to children. Do not take the medication solely to induce sleepiness in a child. Death can occur due to the use of cold or cough medications in infants and young children.Follow the dosage instructions for the weight and age of your child.

Talk to a pharmacist or doctor for any questions.

Use Advil Allergy Sinus in conjunction with milk or food in case it causes stomach upset.

Make sure to shake off the oral suspension (liquid) prior to taking the dose. Make use of the dosing syringe supplied or a dosage measuring device (not the kitchen spoon).

Avoid taking Advil for allergies and sinusitis for more than 10 days without consulting with your doctor.If you are planning to undergo any kind of procedure, inform the surgeon in advance if you've taken Advil for allergies or sinusitis within the last few days.Contact your physician if you notice any new signs or an illness that lasts more than 3 days, a stuffy nose that lasts longer than seven days, or swelling or redness.

Chlorpheniramine could alter the results of skin tests for allergies. Inform any physician who treats you that you're taking this drug.Keep Advil Allergy and Sinus in a safe place at room temperature, away from heat and humidity.

What Happens If I Miss a Dose?

Because Advil Allergy and Sinus can be taken only when it is needed, you might not be following a regular dosing regimen. Don't miss a dose in the event that it's nearing the time to take the next dose. Do not take two doses at once.

What Happens If I Overdose?

For medical emergencies, seek emergency medical attention or contact the Poison Help line toll-free at 1-800-222-1222.

What Should Be Avoided?

Avoid driving or engaging in hazardous activities until you understand how the effects of Advil Allergy and Sinus could impact you. Your reaction could be affected.Beware of drinking alcohol.

This can raise the chance of stomach bleeding.

Talk to your doctor or pharmacist prior to using any other medications for swelling, fever, pain, or other cold or flu-like symptoms. They could contain ingredients that are similar to ibuprofen (such as aspirin, ketoprofen, or naproxen).

Side Effects Of Advil Allergy and Sinus

Get immediate medical attention. If you notice symptoms that you are experiencing an allergic reaction, Advil Allergy Sinus (sneezing or running nose, wheezing, hives or difficulties breathing, swelling on your throat or face) or an extreme skin reaction (fever, sore throat, irritation of the eyes, and skin irritation, as well as a red or purple eruption with peeling and blisters)

Seek medical attention immediately. If you're experiencing indications of stroke or heart attack: chest pain spreading into your shoulder or jaw, suddenly feeling numb or weak in one part of your body, slurred speech, leg swelling, and feeling tired.

Do not take this medication again and consult your physician immediately in the event of

:

  • Severe dizziness, trouble sleeping, or nervousness;

  • Breathing shortness (even when exerting only a little);

  • Weight gain or swelling;

  • An itch on the skin, however mild;

  • Intense headache with unfocused vision and pounding in your neck or ear;

  • Symptoms of stomach bleeding bleeding, bloody or tarry stool, coughing up vomit or blood that looks like coffee grounds

  • Liver issues: a loss of appetite and stomach discomfort (upper right side) fatigue, itchiness or stinging, the dark color of urine, stools with clay,

    jaundice

    (yellowing of the eyes or skin),

  • Kidney issues There is no or little urine, swelling of your ankles or feet, fatigue, or feeling sluggish.

Common adverse effects can include:

  • Uneasy stomach; moderate stomach

    pain; nausea; vomiting;

  • Bloating, gas, diarrhea, and constipation;

  • Dizziness, headache, nervousness;

  • Flushing (the warmth of redness or a tingly sensation);

  • Itching that is mild or not as severe;

  • Ringing in your ears.

This is not a comprehensive list of possible side effects, and other side effects could occur. Contact your doctor to seek medical advice on the effects. You can report adverse reactions to the FDA at 1-800-FDA-1088.

Interaction With Other Drugs

Consult your physician before taking Ibuprofen when you are taking an antidepressant, such as escitalopram, citalopram, fluoxetine (Prozac), fluvoxamine, sertraline, paroxetine (Zoloft), trazodone, or vilazodone. The combination of any of these drugs with an NSAID could easily cause bleeding or bruises.

Consult a physician or pharmacist before taking Advil Allergy Sinus along with any other medication, particularly:

  • A bleeding thinner (Warfarin, Coumadin, Jantoven);

  • Blood pressure or heart-related medication, which includes diuretics and a "water pill"; or

  • Steroid medicine (such as prednisone).

This list is not comprehensive. Other medications may be in contact with chlorpheniramine, ibuprofen, and pseudoephedrine. These include prescription and over-the-counter medicines, vitamins, and herbal products. There are many possible interactions between drugs. are listed here.

DRUG STATUS

Availability

Prescription only

Pregnancy & Lactation

CSA Schedule*

Related Drugs
Related Stories

Images